Going off the pill and decreasing appetite...

  1. [font=Comic Sans MS]Hi,
    [font=Comic Sans MS]I posted before that I had gained a considerable amount of weight while pregnant then on the pill. 70ish to be truthful...:uhoh21: After I had my kids that first month I dropped 29 pounds the first time and 28 the second. When I went back on the pill I dieted and nothing...not one ounce budged. I am normally a fairly thin person, I'm 5'9" and wore a size 3/5. On the pill I gained weight which made me a size, 8 I didn't mind I felt I looked better. But after the kids and going back on the pill I couldn't lose ANYTHING. I came to the conclusion that the pill was not for me and the Depo was kind enough to stack on 30 pounds for me...yes, 30. When I didn't get the shot again the 30 dropped within 3 weeks. So...I have decided to stop the pill, I just feel tired all the time and generally yuk. Well it has been 2 weeks and the second week I have dropped some weight 11 pounds to be exact. I have another 30 pounds to lose. BUT here is the thing...I have NO appetite. For example yesterday I made myself eat an egg for breakfast and then had a small salad with cheese later on and felt overstuft. Which I figured out on a calorie counter only equaled out to be 505 calories for the day. Could something be wrong with me? I know that hormones don't agree with me but off of them is the other extreme...dramatic decrease in appetite/weight loss. Any opinions???
    Last edit by Mandarella on Jun 17, '04
    •  
  2. 4 Comments

  3. by   Mandarella
    Wow! No one has any comments for me?? :zzzzz
  4. by   Anniekins
    ??? Very interesting! I don't know what to say...............
    I have heard of weight gain as a common side effect of depo.
    I am looking forward to hearing insight from others.

    I am on Ortho-tri-cyclen for years now, and have not experienced any side effects from it.
  5. by   NiobiusSwan
    The same thing has happened to me! This is my first month off the pill. It's been about 2 weeks, and the difference is unbelievable! My appetite before was insatiable, and now I'm never hungry, which for me is quite a feat! I seriously only had one meal today - a sandwich - and it's 1 am now, and I'm still not hungry. I'm not going to complain, though I hope it stays this way; I've got about 90 to lose, sigh. I've noticed an increase in energy, as well, and my skin is much clearer already.
  6. by   NDivine
    Quote from Mandarella
    [font=Comic Sans MS]Hi,
    [font=Comic Sans MS]I posted before that I had gained a considerable amount of weight while pregnant then on the pill. 70ish to be truthful...:uhoh21: After I had my kids that first month I dropped 29 pounds the first time and 28 the second. When I went back on the pill I dieted and nothing...not one ounce budged. I am normally a fairly thin person, I'm 5'9" and wore a size 3/5. On the pill I gained weight which made me a size, 8 I didn't mind I felt I looked better. But after the kids and going back on the pill I couldn't lose ANYTHING. I came to the conclusion that the pill was not for me and the Depo was kind enough to stack on 30 pounds for me...yes, 30. When I didn't get the shot again the 30 dropped within 3 weeks. So...I have decided to stop the pill, I just feel tired all the time and generally yuk. Well it has been 2 weeks and the second week I have dropped some weight 11 pounds to be exact. I have another 30 pounds to lose. BUT here is the thing...I have NO appetite. For example yesterday I made myself eat an egg for breakfast and then had a small salad with cheese later on and felt overstuft. Which I figured out on a calorie counter only equaled out to be 505 calories for the day. Could something be wrong with me? I know that hormones don't agree with me but off of them is the other extreme...dramatic decrease in appetite/weight loss. Any opinions???
    I have only taken the pill, once in my life, and have not used depo. But I do have some experience otherwise. My daughter has used both and gains an enormous amount of weight on both, even with the patch. So, hormones create the same problem. For me, when I did take the pill, because I had my MMR, so needed to avoid pregnancy for a time, I lost weight. The doc explained that one pill is not the same for every person, and the one I took, well was ok for me. It was Tri- something and took effect immediately, the day you took it. Stayed on it for aobut a year until my MMR took.

close